# SDR FDKA200705203

- Difficulty date: May 13, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 15,942 hours, 14,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDM 6068 BMI-ATL (1150 PHX LCL) - CAPT CALLED SAYING PHOTOLUMINESCENT STRIP WAS MISSING.  MX INSPECTED AND FOUND NO DEFECTS.
